RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 9  


Properties of surjective real quadratic maps
A. V. Arutyunov, S. E. Zhukovskiy
3
Locally isometric coverings of the Lie group $\mathrm{SO}_0(2,1)$ with special sub-Riemannian metric
V. N. Berestovskii, I. A. Zubareva
35
The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions
E. A. Rakhmanov
57
Definability of semifields of continuous positive functions by the lattices of their subalgebras
V. V. Sidorov
91
Affine Riesz bases and the dual function
P. A. Terekhin
111
Explicit formulae for Chern-Simons invariants of the twist-knot orbifolds and edge polynomials of twist knots
J. Ham, J. Lee
144
Removable singularities of holomorphic functions
E. M. Chirka
161
A realization theorem for the Gödel-Löb provability logic
D. S. Shamkanov
171
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019